International Journal of Multidisciplinary Research and Development

International Journal of Multidisciplinary Research and Development

E-ISSN: 2349-4182
P-ISSN: 2349-5979

Vol. 1, Issue 2 (2014)

Fractional q-calculus and generalized mittag-leffler function

Author(s): Manoj Sharma
Abstract: This paper is devoted to fractional q-derivative of special functions. To begin with the theorem on term by term q-fractional differentiation has been derived. fractional q-differentiation of Generalized Mittag-Leffler function has been obtained.
Pages: 121-122  |  717 Views  244 Downloads
International Journal of Multidisciplinary Research and Development
Journals List Click Here Research Journals Research Journals